Reply To: No reaction to nystatin

Home The Candida Forum Candida Questions No reaction to nystatin Reply To: No reaction to nystatin

#110965

klips32
Participant
Topics: 65
Replies: 183

trainerjenn;49441 wrote: @klips32 I’m not sure the exact blood test that was done. During my exam the dr noticed white film on my tongue that he believed was yeast so he wanted to test for that. When I gave blood I gave 16 vials, some empty vials, some had stuff in them, so I can’t be sure which was which. When I went back for my results he said I had major candida overgrowth. My major symptoms include extreme fatigue, joint pain, brain fog, dizziness, memory problems, irritability, anxiety, stomach issues and major carb/sugar cravings, to name few. Problem with that is those symptoms also fit many other issues, including lupus, which I have. I got copies of all my tests but none of them are clearly labeled candida or yeast so I tried looking up the name of the candida blood test but wasn’t able to figure out which one it was.

Sounds like a doctor many of us on the board would kill for 🙂

That said, it’s still a low dosage of nystatin. Sometimes, they cultivate for what the yeast is sensitive to. Maybe you could ask for that?

If not, just increase the dosage, nystatin is fairly safe to use (some members disagree here). Remember the probiotics. Good luck 🙂